# SDR FDEA202109042213

- Difficulty date: September 4, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 38,991 hours, 6,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W2331501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE HFEC INSPECTION FOUND 02EA CRACKS(FWD CRACK APPROX 0.700INCH IN LENGTH   AND AFT CRACK APPOX 0.950INCH IN LENGTH)ON THE EXTERNAL SURFACE OF THE FUSELAGE   SKIN AROUND THE 2 HOLES COMMON TO THE LEFT SIDE UNDERWING LONGERON AND   FUSELAGE SKIN AS MARK AS PER W/C E G-5310-E0332629 K P5 STEP 9.C THE 02EA CRACKS FOUND WITHIN THE TRIM LINE BOUNDARY IN BOEING DRAWING 675W0002   SH 7. REPAIRED AS PER EO:G-5310-E0332629 K P5 STEP 11. TITLE:FUSELAGE-MAINFRAME   INSPECTION AND MODIFICATION OF THE UNDERWING LONGERON AT BODY STATION 1035-  BOEING SERVICE BULLETINS 777-53A0081 AND 777-53-0087. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100. REFER TO WRI:53100790 FOR WORK DETAILS.
